# SDR UALA2012021300852

- Difficulty date: February 10, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 89,465 hours, 10,909 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Liner
- Condition: Torn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FOUND 5 INCH TEAR IN THE INBD SIDE OF THRUST REV AT THE 5 O'CLOCK POSITION.  RPR'D TEAR IN ACOUSTICAL LINER SKIN PER SRM, REPAIR 2 DETAIL 1
